Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.17/2066
Título: Meningite Assética Associada à Terapêutica com Imunoglobulina Endovenosa
Outros títulos: Aseptic Meningitis Associated with Intravenous Immunoglobulin
Autor: Francisco, T
Lito, D
Girbal, I
Cunha, F
Palavras-chave: Meningite Asséptica
Púrpura Trombocitopênica Idiopática
Imunoglobulina Endovenosa
Criança
Caso Clínico
HDE PED
Data: 2014
Editora: Sociedade Portuguesa de Pediatria
Citação: Acta Pediatr Port. 2014;45:235-238
Resumo: Aseptic meningitis can be an adverse drug reaction to intravenous immunoglobulin. We describe a previously healthy 4-yearold boy, admitted for idiopathic thrombocytopaenic purpura. He received two infusions of intravenous immunoglobulin. Four hours after the last administration the patient developed a meningeal syndrome. Analysis of cerebrospinal fluid revealed 500 cells/μl (predominantly neutrophils) and normal biochemistry. Bacteriological and virological tests were negative. After 48h he was asymptomatic. Given the absence of other aetiological factors and the temporal relationship between the administration of immunoglobulin and the development of symptoms, we believe the patient had an aseptic meningitis related to intravenous immunoglobulin. This therapy may cause headache, fever and vomiting; however, lumbar puncture is not usually performed, so this complication may be underdiagnosed.
Peer review: yes
URI: http://hdl.handle.net/10400.17/2066
Aparece nas colecções:PED - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Acta Pediatr Port 2014_45_235.pdf1,4 MBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.